Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Splitting line patterns in free groups

Christopher H Cashen

Algebraic & Geometric Topology 16 (2016) 621–673
Bibliography
1 J Berge, Documentation for the program Heegaard (circa 1990)
2 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
3 B H Bowditch, Peripheral splittings of groups, Trans. Amer. Math. Soc. 353 (2001) 4057 MR1837220
4 C H Cashen, N Macura, Line patterns in free groups, Geom. Topol. 15 (2011) 1419 MR2825316
5 C H Cashen, J F Manning, virtuallygeometric: code for testing whether a multiword in a free group is virtually geometric (2014)
6 C H Cashen, J F Manning, Virtual geometricity is rare, LMS J. Comput. Math. 18 (2015) 444 MR3367520
7 H Cišang, Simple path systems on full pretzels, Mat. Sb. 66 (108) (1965) 230 MR0193633
8 C Gordon, H Wilton, On surface subgroups of doubles of free groups, J. Lond. Math. Soc. 82 (2010) 17 MR2669638
9 V Guirardel, G Levitt, JSJ decompositions : definitions, existence, uniqueness. I : The JSJ deformation space, arXiv:0911.3173
10 J Hempel, 3–manifolds, 86, Princeton Univ. Press (1976) MR0415619
11 J G Hocking, G S Young, Topology, Dover Publications (1988) MR1016814
12 O Kharlampovich, A G Myasnikov, Effective JSJ decompositions, from: "Groups, languages, algorithms" (editor A V Borovik), Contemp. Math. 378, Amer. Math. Soc. (2005) 87 MR2159316
13 J F Manning, The Bowditch boundary of (G,) when G is hyperbolic, arXiv:1504.03630
14 J F Manning, Virtually geometric words and Whitehead’s algorithm, Math. Res. Lett. 17 (2010) 917 MR2727618
15 R Martin, Non-uniquely ergodic foliations of thin-type, measured currents and automorphisms of free groups, PhD thesis, Univ. California, Los Angeles (1995) MR2693216
16 R L Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925) 416 MR1501320
17 J P Otal, Certaines relations d’équivalence sur l’ensemble des bouts d’un groupe libre, J. London Math. Soc. 46 (1992) 123 MR1180888
18 E Rips, Z Sela, Structure and rigidity in hyperbolic groups, I, Geom. Funct. Anal. 4 (1994) 337 MR1274119
19 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
20 J P Serre, Trees, Springer (1980) MR607504
21 A H Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956) 690 MR0087078
22 J H C Whitehead, On equivalent sets of elements in a free group, Ann. of Math. 37 (1936) 782 MR1503309
23 S Willard, General topology, Addison-Wesley (1970) MR0264581